{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2024,6,30]],"date-time":"2024-06-30T17:40:04Z","timestamp":1719769204836},"reference-count":10,"publisher":"Wiley","issue":"7","license":[{"start":{"date-parts":[[2018,3,9]],"date-time":"2018-03-09T00:00:00Z","timestamp":1520553600000},"content-version":"vor","delay-in-days":0,"URL":"http:\/\/onlinelibrary.wiley.com\/termsAndConditions#vor"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Acad Dermatol Venereol"],"published-print":{"date-parts":[[2018,7]]},"DOI":"10.1111\/jdv.14799","type":"journal-article","created":{"date-parts":[[2018,1,22]],"date-time":"2018-01-22T15:19:37Z","timestamp":1516634377000},"source":"Crossref","is-referenced-by-count":1,"title":["Severe adverse cutaneous drug reactions to antiepileptic drugs: 18 years of experience in a tertiary referral dermatology clinic in Turkey"],"prefix":"10.1111","volume":"32","author":[{"given":"E.","family":"\u00d6zkaya","sequence":"first","affiliation":[{"name":"Department of Dermatology and Venereology Istanbul Medical Faculty Istanbul University Istanbul Turkey"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"S.","family":"K\u0131l\u0131\u00e7","sequence":"additional","affiliation":[{"name":"Department of Dermatology and Venereology Istanbul Medical Faculty Istanbul University Istanbul Turkey"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"311","published-online":{"date-parts":[[2018,3,9]]},"reference":[{"key":"e_1_2_1_2_2_1","doi-asserted-by":"publisher","DOI":"10.2165\/00002018-199411060-00004"},{"key":"e_1_2_1_2_3_1","doi-asserted-by":"crossref","first-page":"57","DOI":"10.1684\/j.1950-6945.2004.tb00053.x","article-title":"Antiepileptic drugs: indications other than epilepsy","volume":"6","author":"Spina E","year":"2004","journal-title":"Epileptic Disord"},{"key":"e_1_2_1_2_4_1","doi-asserted-by":"publisher","DOI":"10.4103\/0976-500X.124428"},{"key":"e_1_2_1_2_5_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.pharep.2014.11.009"},{"key":"e_1_2_1_2_6_1","doi-asserted-by":"publisher","DOI":"10.1111\/j.1528-1167.2007.01041.x"},{"key":"e_1_2_1_2_7_1","doi-asserted-by":"publisher","DOI":"10.1038\/clpt.1981.154"},{"key":"e_1_2_1_2_8_1","doi-asserted-by":"publisher","DOI":"10.1111\/jdv.14261"},{"key":"e_1_2_1_2_9_1","first-page":"107","article-title":"HLA\u2010B*1502 increases the risk of phenytoin or lamotrigine induced Stevens\u2010Johnson Syndrome\/toxic epidermal necrolysis: evidence from a meta\u2010analysis of nine case\u2010control studies","volume":"65","author":"Li X","year":"2015","journal-title":"Drug Res (Stuttg)"},{"key":"e_1_2_1_2_10_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.phrs.2016.11.027"},{"key":"e_1_2_1_2_11_1","doi-asserted-by":"publisher","DOI":"10.1016\/j.humimm.2016.08.010"}],"container-title":["Journal of the European Academy of Dermatology and Venereology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.wiley.com\/onlinelibrary\/tdm\/v1\/articles\/10.1111%2Fjdv.14799","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/pdf\/10.1111\/jdv.14799","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2024,6,30]],"date-time":"2024-06-30T17:26:13Z","timestamp":1719768373000},"score":1,"resource":{"primary":{"URL":"https:\/\/onlinelibrary.wiley.com\/doi\/10.1111\/jdv.14799"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,3,9]]},"references-count":10,"journal-issue":{"issue":"7","published-print":{"date-parts":[[2018,7]]}},"alternative-id":["10.1111\/jdv.14799"],"URL":"https:\/\/doi.org\/10.1111\/jdv.14799","archive":["Portico"],"relation":{},"ISSN":["0926-9959","1468-3083"],"issn-type":[{"value":"0926-9959","type":"print"},{"value":"1468-3083","type":"electronic"}],"subject":[],"published":{"date-parts":[[2018,3,9]]}}}